# SDR KCSA202304261

- Difficulty date: April 26, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 109,516 hours, 20,154 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1323114
- Part serial: GS1562
- Condition: Unknown
- Location: Right Hand Upper
- Part time: 109,516 hours, 20,154 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR LEFT/RIGHT UPPER DECK CAUTION INTERMITTENT IN FLIGHT ON DEPARTURE. PERFORMED TROUBLESHOOT PER B747-400 FIM 52-71 TASK 823. NO FAULT NOTED. OK FOR SERVICE. DURING TROUBLESHOOTING OF DISCREPANCIE ABOVE #100117381 RIGHT HAND UPPER DECK DOOR SLIDE WAS DEPLOYED. TRANSFERRED TO DEFERRED MAINTENANCE ITEM 100117382 IAW B747 400 MEL 52-23-1-3A CATEGORY C DUE 5-6-23 "M" PROCEDURE COMPLY WITH. SLIDE REMOVED.  PLACARDS INSTALLED. REMOVED ONLY IAW B747 AMM 25-68-01. REFERENCE DEFERRED MAINTENANCE ITEM #100117382: RIGHT UPPER DECK SLIDE REMOVED. REFERENCE WORK ORDER 703015926 FOR INSTALLATION OF RIGHT UPPER DECK SLIDE ASSY ALL CHECKS GOOD THIS CLEARS DEFERRED MAINTENANCE ITEM #100117382 PLACARDS  REMOVED. REFERENCE DEFERRED MAINTENANCE ITEM #100117382 FOR RIGHT UPPER DECK SLIDE BEING REMOVED. INSTALLED RIGHT HAND DECK SLIDE IAW B747-400 AMM 25-68-01 NO DEFECTS NOTED AT THIS TIME
